Sergey V. Astashkin, "About interpolation of subspaces of rearrangement invariant spaces generated by Rademacher system", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 782598, 15 pages, 2001. https://doi.org/10.1155/S0161171201010663
About interpolation of subspaces of rearrangement invariant spaces generated by Rademacher system
The Rademacher series in rearrangement invariant function spaces close to the space are considered. In terms of interpolation theory of operators, a correspondence between such spaces and spaces of coefficients generated by them is stated. It is proved that this correspondence is one-to-one. Some examples and applications are presented.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.